You have taken paracetamol, you have taken anti-histamines, you need to drive a car, you need to operate machinery, not for children under 12 years.
Each Day Tablet contains: Phenylephrine Hydrochloride 5mgParacetamol 500mg, Each Night Tablet also contains: Chlorpheniramine Maleate 2mg
Day Tablets (red) 2 tablets in the morning, 2 tablets in the afternoon if necessary.
Night Tablets (orange) 2 tablets in the evening at bedtime as necessary.
When to stop:
Adults: after a few days. Children: 48 hours, except on medical advice.
If symptoms persist, please see your doctor.
Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol. Keep to the recommended dose. Incorrect use can be harmful